Skip to Content

Will Afinitor and Aromasin taken together cause an acne type erruption on back and face?

Responses (3)

Anonymous 16 Nov 2012

Hello,

Interactions between your selected drugs

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Other drugs that your selected drugs interact with

Afinitor (everolimus) interacts with more than 100 other drugs.
Aromasin (exemestane) interacts with more than 50 other drugs.

Interactions between your selected drugs and food

everolimus ↔ food
Applies to: Afinitor (everolimus)
Grapefruit juice can increase the blood levels and effects of everolimus. You should not drink grapefruit juice or eat grapefruits during your treatment with everolimus. Orange juice is not expected to interact.

https://www.drugs.com/interactions-check.php?drug_list=3126-13750,1060-597&consumer=1

Take care,

maso.-

kaismama 16 Nov 2012

Aromasin can cause dermatitis. The 2 together don't have any neg interaction.

kupstew 17 Nov 2012

I don't know about the interaction you mentioned, but I did have a horrible skin side effect from just the Afinitor. My face looked like someone had thrown hot grease on it, and then it would peel off -which went on for at least a week. I also got sores on my back and arms. Quit the drug shortly thereafter due to that and other side serious effects, so don't know how long it would have lasted.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions